Article (Scientific journals)
Classification of maximal transitive prolongations of super-Poincaré algebras
SANTI, Andrea; ALTOMANI, Andrea
2014In Advances in Mathematics, (265), p. 60-96
Peer reviewed
 

Files


Full Text
1212.1826v2.pdf
Publisher postprint (308.46 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
SANTI, Andrea ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
ALTOMANI, Andrea ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Classification of maximal transitive prolongations of super-Poincaré algebras
Publication date :
2014
Journal title :
Advances in Mathematics
ISSN :
0001-8708
Publisher :
Academic Press, San Diego, United States - California
Issue :
265
Pages :
60-96
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 25 September 2014

Statistics


Number of views
67 (1 by Unilu)
Number of downloads
15 (0 by Unilu)

Scopus citations®
 
13
Scopus citations®
without self-citations
6
OpenCitations
 
13
WoS citations
 
14

Bibliography


Similar publications



Contact ORBilu